Posted by: JS | 2009-02-18


I have been using Zinplex since January and am still battling terribly with acne. It is particularly on the lower chin area.

The only other medication I am on currently is Cypralex. I ve tried so many skincare products, and most expensive ones, but it has lately just started to increase badly.

I am currently using Oatmeals Facial wash/scrub and toner. As a moisturiser, just using Nivea for face. Am also not taking any contracptive and trying to mainting a healthy diet. Also do drink about 2 x 750ml water per day.

Would appreciate your advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Your cleansing routine sounds fine. It may however be that your acne is hormone-related and speaking to your doctor about a contraceptive pill such as Minerva/Diane would be a good option.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: kenobi | 2009-02-20

brands of ketokonazole has not been helpful for the past one year. Am haing serious fungal infection on my shoulder scalp and groin

Reply to kenobi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.